# SDR GTIA2018121433017

- Difficulty date: December 13, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N672NK
- Make and model: Airbus A321-231
- Aircraft serial: 7522
- Aircraft time: 6,793 hours, 2,873 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Not Reported
- Condition: Dented
- Location: Frames 71-72
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT ON FRAMES 71-72 & STRG 32L-33L RAF01 2350603-2 OPEN & LHTPR NRI 5000827287-0010-REVIEWED LTPR NRI 5000827287-0010 AND HAS BEEN ACCOMPLISHED REPAIRED AS PER SRM TASK 53-51-11-300-064 REV. 126
THIS REPAIRS CAT ""A"""
